# SDR HEEA954692

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57906
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5107
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube Assy.
- Part number: 6876925
- Condition: Defective
- Location: Gr Box
- Part time: 8,674 hours
- Component: 23001938
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO OIL LEAK AT AFT T/M BUSHING.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  OIL TRANSFER TUBE FAILED DIMENSIONAL CHECK IN ACCORDANCE WITH CEB 1307. INSTALLED NEW TUBE ASSEMBLY.
